# SDR DALA2023031701968

- Difficulty date: March 13, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 DELAMINATION FOUND ON THE RH SIDE VERTICAL STABILIZER EXTERNAL SKIN WHICH IS AROUND 30" BELOW THE AUX SPAR AND 37" ABOVE THE FSS 92. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767 SRM 55-30-01 & 51-70-10. (2668374)
